# SDR REXA2012110701661

- Difficulty date: November 7, 2012
- Submitted: November 8, 2012
- Operation: Air carrier
- Aircraft: N8696C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7696
- Aircraft time: 22,148 hours, 19,851 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO INFANT LIFE VESTS HAVE HOLES IN BAGS.  REMOVED AND REPLACED TWO INFANT LIFE VEST IN ACCORDANCE WITH AMM 25-61-03.
